# SDR SWAA2019121239581

- Difficulty date: December 5, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 74,450 hours, 44,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144A591049
- Condition: Corroded
- Location: Bs 707-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL ANGLES CORRODED BETWEEN BS. 707 TO BS. 727, LBL 65. / R&R CHORD IAW SRM & DWG.
